# SDR 2022FA0000066

- Difficulty date: January 31, 2022
- Submitted: January 31, 2022
- Operation: General aviation
- Aircraft: N383QS
- Make and model: Beech 76
- Aircraft serial: ME388
- Aircraft time: 5,008 hours, 3,919 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Part number: 5009754001
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: G
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING MAIN ENTRY DOOR ALTERATION INSPECTION FOUND FWD TELESCOPIC ROD DOOR BRACKET TO BE CRACKED AND MAIN DOOR STRUCTURE CRACKED AS WELL.                                                                                                                                                                                                                                                CORRECTIVE ACTION: REMOVED MAIN ENTRY DOOR AND PERFORMED A VISUAL INSPECTION OF MAIN ENTRY  DOOR FOR ADDITIONAL DAMAGE IAW EMBRAER PHENOM 300  NON DESTRUCTIVE TESTING MANUAL 52-10-00 PART 5. REMOVED TELESCOPIC ROD DOOR BRACKET P/N 500-9754-001 FWD SIDE OF THE MAIN DOOR IAW EMBRAER PHENOM 300 STRUCTURAL REPAIR MANUAL 51-41-01. PERFORMED EMBRAER TECHNICAL DISPOSITION  2022-P300-04363429 REV A DATED JAN 28,2022 AND INSTALLED NEW PART P/N 500-09754-001.  RE-INSTALLED THE MAIN ENTRY DOOR IAW EMBRAER PHENOM 300 AIRCRAFT MAINTENANCE MANUAL 52-10-00.
